ok i am on a shit load of meds like tygrtol,topamx,pepicid,birth control,folic acid,and a vitmen and i have been on the seziure ones for at least 11yrs, and the rest at least 5yrs and latley i have been getting dizzy,light headed,felling faint and throwing up and chest pain all with in a half hour of me taking the meds but ritht after i throw up most of the time with in a half hour i begin to fell better has this happened to any one or does any one have any idea on why this keeping on happing to me
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...